# SDR SWIA200312173

- Difficulty date: July 8, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 17,204 hours, 24,875 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 12038594501
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WAS SELECTED UP BUT GEAR REMAINED DOWN WITH ALL A&B GREEN AND RED LIGHTS ILLUMINATED.  GEAR HANDLE WAS SELECTED DOWN, RED LIGHTS WENT OUT.  RETURNED FOR LANDING.  REPLACED LANDING GEAR CONTROL HANDLE.  OPS CHECK GOOD.  S/N OFF 120-228.
